Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been taking Accutane for about 3 and a half months now. is it normal to still be having some stuff pop up here and there when your this far into taking it? im guessing it is probably different for everyone! but just wanted to see if i could get some feedback on someone who has taken it and when they started clearing up really well! oh, and i havent had a pimple on my face in like a month. but i am still getting them on my shoulders and chest.

Share this post


Link to post
Share on other sites

Thats normal. My back was the last thing to clear up. Like you said though everyone is different.

Share this post


Link to post
Share on other sites

Topic moved to Prescription acne medications. Please read the forum headings and descriptions before posting. Thanks!

Share this post


Link to post
Share on other sites

That's normalrolleyes.gif

thank so much! :)

thank you so much for the links! that helped me out tremendously! :)

yep im on month errr four- wow saying that even shocked myself. smile.png Dont prejudge the medicine- wait till the full course is over. Good luck! biggrin.png

haha because you've been on it that long and its went by fast? me too! if thats what you were shocked about saying! lol. yes i am totally amazed at how good accutane has worked for my acne! blessed to have found out about it for sure! thanks for the encouragement! and i can see from your picture that you must be a harry potter fan? those are some great movies!

I broke out during my entire course. I was clear towards the end and for years afterward though.

okay just glad that it doesnt mean anything bad! thanks for your help! :)

I broke out until month 5 and my back was actually the first thing to clear up. My face was the stubborn one! It's very normal to break out at month 3

haha thats crazy we are like opposite then! cool! that is what im hearing from most people just wanted to make sure :) are you off accutane now?

Share this post


Link to post
Share on other sites

Yes I've been off accutane since October of 2012. Unfortunatly it didn't keep me clear so I am now taking spiro and am clear from that. I broke out exactly 3 months after stopping my 7 month course. I was in a very high stress situation though so I'm not sure if accutane failed me or if it was my body's way of letting out the stress. Who knows!

Hang in there though the accutane will clear you! I've heard most people back acne takes the longest to clear. I have no idea why mine cleared first. I can say though I do not get acne on my back or chest anymore since accutane so that is great. Plus when I was breaking out after accutane the acne was very different from my acne prior to accutane. Before I had inflammed acne. And afterwards it was small whiteheads and more clogged pores rather than acne. So accutane did atleast lessen my acne and changed the type.

Share this post


Link to post
Share on other sites

Yes I've been off accutane since October of 2012. Unfortunatly it didn't keep me clear so I am now taking spiro and am clear from that. I broke out exactly 3 months after stopping my 7 month course. I was in a very high stress situation though so I'm not sure if accutane failed me or if it was my body's way of letting out the stress. Who knows!

Hang in there though the accutane will clear you! I've heard most people back acne takes the longest to clear. I have no idea why mine cleared first. I can say though I do not get acne on my back or chest anymore since accutane so that is great. Plus when I was breaking out after accutane the acne was very different from my acne prior to accutane. Before I had inflammed acne. And afterwards it was small whiteheads and more clogged pores rather than acne. So accutane did atleast lessen my acne and changed the type.

I have heard that many people get a breakout within a year or so! and a lot that are clear for many years! just depends on the person i guess cause we are all different! but sorry to hear it came back, but am so glad that you found something to clear it up. :) what is spiro? i dont think i have ever heard of that!

wow that is so great that you dont get it on your back or chest anymore! that is where i get most of my acne. and that is good that is has lessened the acne! sounds a hole lot better than it was before you were on it! i dont know many ppl who ended up not happy with accutane and the results they got!

Share this post


Link to post
Share on other sites

I was almost perfectly clear for a couple of years after my course. Then, I had very mild acne for about another year and a half. Now I'm pretty much back to my normal, pre-tane breakouts:/

It is definitely worth it, although I wasn't cured. Just a fews years of "vacation" away from my acne did wonders for me mentally. Good luck!

Share this post


Link to post
Share on other sites

Spiro is a medication that is used to blood pressure. Off label it is used for treating hormonal acne. It mutes androgen levels when in turn stops acne that is cause from too much testostorone. I never thought I had hormonal acne because my acne isnt in the normal hormonal spots. I got acne pretty much everywhere but my jawline and hormonal acne usually is very present on the lower half of your face and oddly enough mine was on my upper half of my face. When I was on accutance I saw posts on this site about spiro and I had never heard of it either. I was reading on these posts that almost everyone has been on accutane and accutane didnt keep them clear and then spiro did.

Never the less I kept spiro in the back of my head assuming that accutane was going to fail me just like every other acne medication. Sure enough when it did I got on spiro ASAP and it cleared me up very quickly and has kept me clear. It is a medication that you take daily but there arent side effects beisdes needing to use the bathroom more often. Since it also works as a diaretic. Its nice too because it helps lower your oil level too. So I still have the nice side effect from accutane with the low oil production although its not as severe as accutane! My face is never oily and my hair doesnt get oily quickly either which is nice. Those are the side effects I liked on accutane.

I hate to say it but keep spiro in the back of your mind just in case too. Its been a life saver for me. Although I still thank accutane because it would have taken a very long time for my skin to become clear without it!

Share this post


Link to post
Share on other sites

I was almost perfectly clear for a couple of years after my course. Then, I had very mild acne for about another year and a half. Now I'm pretty much back to my normal, pre-tane breakouts:/

It is definitely worth it, although I wasn't cured. Just a fews years of "vacation" away from my acne did wonders for me mentally. Good luck!

aw im sorry to hear that! have you started or are going to take anything for your breakouts now? i have seen that a lot of people have to do a 2nd course of accutane.. i am so glad to hear that it was clear for you for that long tho! that is awesome! no matter what keep your head up like i am sure you do! i know how it is having it so i understand how frustrating it can be :) but i hope that you find something that will work for your skin again!

Spiro is a medication that is used to blood pressure. Off label it is used for treating hormonal acne. It mutes androgen levels when in turn stops acne that is cause from too much testostorone. I never thought I had hormonal acne because my acne isnt in the normal hormonal spots. I got acne pretty much everywhere but my jawline and hormonal acne usually is very present on the lower half of your face and oddly enough mine was on my upper half of my face. When I was on accutance I saw posts on this site about spiro and I had never heard of it either. I was reading on these posts that almost everyone has been on accutane and accutane didnt keep them clear and then spiro did.

Never the less I kept spiro in the back of my head assuming that accutane was going to fail me just like every other acne medication. Sure enough when it did I got on spiro ASAP and it cleared me up very quickly and has kept me clear. It is a medication that you take daily but there arent side effects beisdes needing to use the bathroom more often. Since it also works as a diaretic. Its nice too because it helps lower your oil level too. So I still have the nice side effect from accutane with the low oil production although its not as severe as accutane! My face is never oily and my hair doesnt get oily quickly either which is nice. Those are the side effects I liked on accutane.

I hate to say it but keep spiro in the back of your mind just in case too. Its been a life saver for me. Although I still thank accutane because it would have taken a very long time for my skin to become clear without it!

wow, yeah i have never heard of spiro til hearing you explain it! it sounds almost a little bit better than accutane! lol. yes i agree about liking the low oil production. yes, i hope that accutane can keep me clear for as long as possible! i think anybody hopes for that when they get off of it! but, thank you for sharing this with me because i will definitely keep it in mind :) thank you so much for the help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×